MAUDE Adverse Event Report: ARTHREX, INC. FIBERWIRE, BRAIDED PB 2-0 SUTURE, BLUE; POLYETHYLENE SYNTHETIC SUTURE

ARTHREX, INC. FIBERWIRE, BRAIDED PB 2-0 SUTURE, BLUE; POLYETHYLENE SYNTHETIC SUTURE
Model Number FIBERWIRE, BRAIDED PB 2-0 SUTURE, BLUE
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/10/2025, a sales representative reported via (b)(4) that an ar-7221 fiberwire # 2-0 and an ar-2324pslc peek swivelock c suture anchor came out of the hole.This was discovered during a procedure on (b)(6) 2025, with no reported patient harm.Additional information has been requested on 10/15/2025.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data, arthrex concluded the most likely cause of the reported failure.The most likely cause of the reported failure is user error, specifically improper bone preparation, excessive force, and/or incorrect surgical technique.The complaint allegation was confirmed after evaluating the customer's attached picture, which showed the device displayed with the anchor, eyelet, and suture disassembled, with apparent damage to the anchor and eyelet.

Brand Name
FIBERWIRE, BRAIDED PB 2-0 SUTURE, BLUE
Common Device Name
POLYETHYLENE SYNTHETIC SUTURE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23404798
Report Number1220246-2025-04851
Device Sequence Number20075263
Product Code GAT
UDI-Device Identifier00888867041493
UDI-Public(01)00888867041493(11)240201(17)290131(10)30250
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K122374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERWIRE, BRAIDED PB 2-0 SUTURE, BLUE
Device Catalogue NumberAR-7221
Device Lot Number30250
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer02/23/2026
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown